Table of Contents
ISRN Operations Research
Volume 2014, Article ID 356325, 12 pages
http://dx.doi.org/10.1155/2014/356325
Research Article

Discrete-Time State Dependent Bulk Service Queue with Multiple Vacations and Changeover Times

Department of Applied Mathematics, Andhra University, Visakhaptnam 530003, India

Received 1 February 2014; Accepted 24 February 2014; Published 24 March 2014

Academic Editors: R. Varela and X.-M. Yuan

Copyright © 2014 P. Vijaya Laxmi and D. Seleshi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Bruneel and B. G. Kim, Discrete-Time Models for Communication Systems Including ATM, Kluwer Academic Publishers, Boston, Mass, USA, 1993.
  2. H. Takagi, Queueing Analysis: A Foundation of Performance Evaluation. Vol. 3. Discrete-Time Systems, North-Holland, Amsterdam, The Netherlands, 1993. View at MathSciNet
  3. P. Tran-Gia, C. Blondia, and D. Towsley, “Discrete-time models and analysis methods,” Performance Evaluation, vol. 21, no. 1-2, pp. 1–2, 1994. View at Google Scholar · View at Scopus
  4. T. G. Robertazzi, Computer Networks and Systems: Queueing Theory and Performance Evaluation, Telecommunication Networks and Computer Systems, Springer, New York, NY, USA, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  5. J. Medhi, Stochastic Models in Queueing Theory, Academic Press, Boston, Mass, USA, 1991. View at MathSciNet
  6. M. L. Chaudhry and J. G. C. Templeton, A First Course in Bulk Queues, John Wiley & Sons, New York, NY, USA, 1983. View at MathSciNet
  7. U. C. Gupta and V. Goswami, “Performance analysis of finite buffer discrete-time queue with bulk service,” Computers & Operations Research, vol. 29, no. 10, pp. 1331–1341, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. L. Chaudhry and S. H. Chang, “Analysis ofthe discrete-time bulk-service queue Geo/GY/1/N+B,” Operations Research Letters, vol. 32, no. 4, pp. 355–363, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  9. V. Goswami, J. R. Mohanty, and S. K. Samanta, “Discrete-time bulk-service queues with accessible and non-accessible batches,” Applied Mathematics and Computation, vol. 182, no. 1, pp. 898–906, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. N. Tian and Z. G. Zhang, “The discrete-time GI/Geo/1 queue with multiple vacations,” Queueing Systems, vol. 40, no. 3, pp. 283–294, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. V. Goswami and P. Vijaya Laxmi, “Discrete-time renewal input multiple vacation queue with accessible and non-accessible batches,” Opsearch, vol. 48, no. 4, pp. 335–354, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  12. L. Tadj and C. Abid, “Optimal management policy for a single and bulk service queue under Bernoulli vacation schedules,” International Journal of Applied Decision Sciences, vol. 2, no. 3, pp. 262–274, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. C. Baburaj, “A discrete time (a,c,d) policy bulk service queue,” International Journal of Information and Management Sciences, vol. 21, no. 4, pp. 469–480, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. X. Chao and A. Rahman, “Analysis and computational algorithm for queues with state-dependent vacations. I. G/M(n)/1/K,” Journal of Systems Science & Complexity, vol. 19, no. 1, pp. 36–53, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. P. R. Parthasarathy and R. Sudhesh, “Time-dependent analysis of a single-server retrial queue with state-dependent rates,” Operations Research Letters, vol. 35, no. 5, pp. 601–611, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. H. Holland, Adaptation in Natural and Artificial Systems, University of Michigan Press, Ann Arbor, Mich, USA, 1975. View at MathSciNet
  17. R. L. Haupt and S. E. Haupt, Practical Genetic Algorithms, John Wiley & Sons, Hoboken, NJ, USA, 2nd edition, 2004. View at MathSciNet
  18. S. S. Rao, Engineering Optimization: Theory and Practice, John Wiley & Sons, New York, NY, USA, 20009.
  19. N. Tian and Z. G. Zhang, Vacation Queueing Models: Theory and Applications, International Series in Operations Research & Management Science, 93, Springer, New York, NY, USA, 2006. View at MathSciNet